AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 86 of 86 found      Go to page: 1 2 3

[61] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] John Mitchem. On the genus of graphs with Lick-White number $k$ . Proc. Amer. Math. Soc. 69 (1978) 349-354. MR 0476560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jacob Eli Goodman and Hironori Onishi. Even triangulations of $S\sp{3}$ and the coloring of graphs . Trans. Amer. Math. Soc. 246 (1978) 501-510. MR 515556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] V. Rödl. On the chromatic number of subgraphs of a given graph . Proc. Amer. Math. Soc. 64 (1977) 370-371. MR 0469806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] K. Appel and W. Haken. Every planar map is four colorable. Bull. Amer. Math. Soc. 82 (1976) 711-712. MR 0424602.
Abstract, references, and article information   
View Article: PDF

[67] Michael O. Albertson and Joan P. Hutchinson. The maximum size of an independent set in a nonplanar graph. Bull. Amer. Math. Soc. 81 (1975) Part 1:554-555. MR 0364012.
Abstract, references, and article information   
View Article: PDF

[68] Frank R. Bernhart. A three and five color theorem . Proc. Amer. Math. Soc. 52 (1975) 493-498. MR 0373944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] S. A. Burr, P. Erdős and J. H. Spencer. Ramsey theorems for multiple copies of graphs . Trans. Amer. Math. Soc. 209 (1975) 87-99. MR 0409255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] E. G. Straus. A combinatorial theorem in group theory . Math. Comp. 29 (1975) 303-309. MR 0367072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] T. D. Parsons. Ramsey graphs and block designs. I . Trans. Amer. Math. Soc. 209 (1975) 33-44. MR 0396317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] James W. Schlesinger. Sets of colorings of circuits. Bull. Amer. Math. Soc. 80 (1974) 721-723. MR 0363981.
Abstract, references, and article information   
View Article: PDF

[73] Ram Prakash Gupta. On decompositions of a multi-graph into spanning subgraphs. Bull. Amer. Math. Soc. 80 (1974) 500-502. MR 0335367.
Abstract, references, and article information   
View Article: PDF

[74] Paul C. Kainen. A generalization of the $5$-color theorem . Proc. Amer. Math. Soc. 45 (1974) 450-453. MR 0345861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Steve Fisk. Some topological approaches to the four color problem. Bull. Amer. Math. Soc. 79 (1973) 1051-1055. MR 0319796.
Abstract, references, and article information   
View Article: PDF

[76] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[77] Michael O. Albertson and Herbert S. Wilf. Boundary values in chromatic graph theory. Bull. Amer. Math. Soc. 79 (1973) 464. MR 0316287.
Abstract, references, and article information   
View Article: PDF

[78] Bryan E. Cain. A two-color theorem for analytic maps in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 39 (1973) 261-266. MR 0317981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Alfred B. Manaster and Joseph G. Rosenstein. Effective matchmaking and $k$-chromatic graphs . Proc. Amer. Math. Soc. 39 (1973) 371-378. MR 0340082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] E. T. Parker. Edge coloring numbers of some regular graphs . Proc. Amer. Math. Soc. 37 (1973) 423-424. MR 0313103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Michael O. Albertson and Herbert S. Wilf. Boundary values in the four color problem . Trans. Amer. Math. Soc. 181 (1973) 471-482. MR 0319794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Lee W. Johnson. Upper bounds for vertex degrees of planar $5$-chromatic graphs . Trans. Amer. Math. Soc. 181 (1973) 53-59. MR 0321780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] D. C. Lewis. A generalized Möbius inversion formula. Bull. Amer. Math. Soc. 78 (1972) 558-561. MR 0299485.
Abstract, references, and article information   
View Article: PDF

[84] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972) 423-426. MR 0291016.
Abstract, references, and article information   
View Article: PDF

[85] Hudson V. Kronk and Arthur T. White. A $4$-color theorem for toroidal graphs . Proc. Amer. Math. Soc. 34 (1972) 83-86. MR 0291019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. A. Bondy. Balanced colourings and the four colour conjecture . Proc. Amer. Math. Soc. 33 (1972) 241-244. MR 0294173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 86 of 86 found      Go to page: 1 2 3

American Mathematical Society